On a Generalized Tribonacci Sequence

  • İnci Okumuş Department of Mathematics, Faculty of Art and Science, ZonguldakBülentEcevit University, 67100, Zonguldak
  • Yüksel Soykan Bülent Ecevit University https://orcid.org/0000-0002-1895-211X
Keywords: 11B39, 11B83.

Abstract

The well known Tribonacci sequence is a third order recurrence sequence. In this paper, we define other generalized Tribonacci sequence and establish some properties of this sequence using matrix methods.

References

bruce1984 : Bruce, I., A modified Tribonacci sequence, The Fibonacci Quarterly, 22 : 3, pp. 244--246, 1984.
feinberg1963 : Feinberg, M., Fibonacci--Tribonacci, The Fibonacci Quarterly, 1 : 3 (1963) pp. 71--74, 1963.
scott1977 : Scott, A., Delaney, T., Hoggatt Jr., V., The Tribonacci sequence, The Fibonacci Quarterly, 15:3, pp. 193--200, 1977.
shannon1977 : Shannon, A., Tribonacci numbers and Pascal's pyramid, The Fibonacci Quarterly, 15:3, pp. 268-275, 1977.
sloane : N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/
spickerman1981 : Spickerman, W., Binet's formula for the Tribonacci sequence, The Fibonacci Quarterly, 20, pp.118--120, 1981.
yalavigi1972 : Yalavigi, C. C., Properties of Tribonacci numbers, The Fibonacci Quarterly, 10 : 3, pp. 231--246, 1972.
Published
2019-01-11
How to Cite
Okumuş, İnci, & Soykan, Y. (2019). On a Generalized Tribonacci Sequence. Journal of Progressive Research in Mathematics, 14(3), 2413-2418. Retrieved from http://scitecresearch.com/journals/index.php/jprm/article/view/1670
Section
Articles